# SDR SWAA2021052134743

- Difficulty date: December 5, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 42,672 hours, 25,625 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FWD TRUNNION SUPPORT FITTING UPPER I/B LUG BORE HAS EVIDENCE OF CORROSION. / REMOVED CORROSION PER EA 1-A57-3246 REV 11 STEP 8.
